# SDR A6WA20131001212

- Difficulty date: September 21, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BATTERY RIB DRAG ANGLE IS CRACKED AT FWD RADIUS, REMOVED AND REPLACED.
